| Model Number |
FEM12040 |
| Medical Device Problem Codes |
Difficult or Delayed Positioning (1157); Positioning Failure (1158); Fracture (1260)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned for evaluation.A lot history review was performed.The investigation was confirmed for difficult or delayed positioning, fracture, positioning failure, and material perforation.A root cause could not be determined.The device is labeled for single use.(b)(4).
Event or Problem Description
This report summarizes one malfunction.A review of the information indicated that model fem12040 endovascular stent graft allegedly was difficult to deploy, failed to deploy, material perforation, and fractured.This report was received from one source.The patient's age, weight, and gender were not provided.There was no reported patient injury.